# SDR 2004FA0000067

- Difficulty date: December 23, 2003
- Submitted: January 13, 2004
- Operation: General aviation
- Aircraft: N8548F
- Make and model: Bell 47G-3B-1
- Aircraft serial: 6507
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 47620991
- Condition: Cracked
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK-LIKE INDICATION DETECTED AT FLUID HOLE AREA.  FP INSPECTION USED.
